# SDR ASAA2020100833385

- Difficulty date: October 8, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 65,736 hours, 32,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A541011
- Condition: Cracked
- Location: Bs 500d-520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER INTERCOSTAL SUPPORT ANGLE CRACKED AT STA 500D TO 520 BL 0.  GROUNDED-YES.  REMOVED & REPLACED WITH NEW SUPPORT ANGLE AT STA 500D-520 BL 0, IAW B737-700 SRM 51-40-02-0G-0.
